# SDR CA031117002

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 54,706 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 INCH CRACK IN FUSELAGE SKIN AFT OF REAR WING TO BODY FAIRING TOP OF 18L BETWEEN BS 747 - BS 767.  REPAIRED SRM IAW 53-30-3 FIG 48 (SHEET 33) DETAIL XI, REF PROCEDURE IV AND VII. AIRCRAFT TIME 56,88:17CYCLES52,484 C
